MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM KNOTLESS SUTURETAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/11/2025, a sales representative reported via email that the top portion of an ar-8934bck 3.0 mm knotless suturetak implant broke into pieces when the surgeon shuttled the knotless mechanism.A replacement implant was used to complete the procedure, and no patient harm was reported.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 06/24/2025: this occurred during an elbow epicondylitis procedure on (b)(6) 2025.All pieces of the broken implant were retrieved from the patient.There was no case delay, and no added anesthesia was administered.No adverse effects reported on or after the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted a damaged anchor.Refer to attachments.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion and/or prying/leveraging the device during insertion.

Brand Name
3.0MM KNOTLESS SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22441479
Report Number1220246-2025-02781
Device Sequence Number7473338
Product Code MAI
UDI-Device Identifier00888867380981
UDI-Public(01)00888867380981(11)231018(17)270930(10)15155850
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.0MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-8934BCK
Device Lot Number15155850
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown